# SDR AALA201506129013

- Difficulty date: May 28, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL S3 & SY6 CHECK.  GALVANIC CORROSION ON JOINT COVER BETWEEN FRAME 12 TO 16 AT -Y81.  REPLACED JOINT COVER IAW SRM A319 51-72-11, DWG D53112829.
